Volume 3, Issue 1
June 2015
A Mathematical Model of a Chemical Reaction Mechanism for Self-healing Cement
Joseph E. Bell, Dr. Tuwaner Lamar
American Review of Mathematics and Statistics, 3(1), pp. 1-8 DOI: 10.15640/arms.v3n1a1 URL: http://dx.doi.org/10.15640/arms.v3n1a1 |
View Abstract | Full Text (PDF) |
An Algorithm for the Exhaustive Generation of Binary Words avoiding up-down Sequences
Stefano Bilotta, Elisabetta Grazzini, Elisa Pergola
American Review of Mathematics and Statistics, 3(1), pp. 9-21 DOI: 10.15640/arms.v3n1a2 URL: http://dx.doi.org/10.15640/arms.v3n1a2 |
View Abstract | Full Text (PDF) |
Hypothesis Testing and Statistical Confidence: An Overdue Observation on the Efficacy of a Hypothesis Test
David D. Marshall, Brandi N. Falley, Mark S. Hamner
American Review of Mathematics and Statistics, 3(1), pp. 22-26 DOI: 10.15640/arms.v3n1a3 URL: http://dx.doi.org/10.15640/arms.v3n1a3 |
View Abstract | Full Text (PDF) |
The University of Hartford, Hillyer College Summer Bridge Program: A Model and Case Study for Improving Student Academic Performance
Elena A. Cheser
American Review of Mathematics and Statistics, 3(1), pp. 27-33 DOI: 10.15640/arms.v3n1a4 URL: http://dx.doi.org/10.15640/arms.v3n1a4 |
View Abstract | Full Text (PDF) |
A Statistical Analysis of Testlets - A Parametric Approach
Chwan-Chin Song, Yan-Teng Shih, Jann-Huei Jinn
American Review of Mathematics and Statistics, 3(1), pp. 34-51 DOI: 10.15640/arms.v3n1a5 URL: http://dx.doi.org/10.15640/arms.v3n1a5 |
View Abstract | Full Text (PDF) |
Some Notes on Lifts of Almost Paracontact Structures
Haşim Çayır
American Review of Mathematics and Statistics, 3(1), pp. 52-60 DOI: 10.15640/arms.v3n1a6 URL: http://dx.doi.org/10.15640/arms.v3n1a6 |
View Abstract | Full Text (PDF) |
Option Probability Theory: A Quest for Better Measures
John J Barnard
American Review of Mathematics and Statistics, 3(1), pp. 61-69 DOI: 10.15640/arms.v3n1a7 URL: http://dx.doi.org/10.15640/arms.v3n1a7 |
View Abstract | Full Text (PDF) |
Orbital Hausdorff Stability of the Solutions of Differential Equations with Variable Structure and Impulses
Katya G. Dishlieva
American Review of Mathematics and Statistics, 3(1), pp. 70-87 DOI: 10.15640/arms.v3n1a8 URL: http://dx.doi.org/10.15640/arms.v3n1a8 |
View Abstract | Full Text (PDF) |
Does the Sequences of Random Numbers Follows a Log Periodic Law? Randomness has Memory?
David Izabel
American Review of Mathematics and Statistics, 3(1), pp. 88-105 DOI: 10.15640/arms.v3n1a9 URL: http://dx.doi.org/10.15640/arms.v3n1a9 |
View Abstract | Full Text (PDF) |
Multitype Branching Process as Model for Phytoplankton Population and Chlorophyll-a Contained Therein
A.Terzieva, G. Terziev
American Review of Mathematics and Statistics, 3(1), pp. 106-111 DOI: 10.15640/arms.v3n1a10 URL: http://dx.doi.org/10.15640/arms.v3n1a10 |
View Abstract | Full Text (PDF) |
Browse Journals
Journal Policies
Information
Useful Links
- Call for Papers
- Submit Your Paper
- Publish in Your Native Language
- Subscribe the Journal
- Frequently Asked Questions
- Contact the Executive Editor
- Recommend this Journal to Librarian
- View the Current Issue
- View the Previous Issues
- Recommend this Journal to Friends
- Recommend a Special Issue
- Comment on the Journal
- Publish the Conference Proceedings
Latest Activities
Resources
Visiting Status
![]() |
154 |
![]() |
149 |
![]() |
303 |
![]() |
6335 |
![]() |
1048402 |
![]() |
6 |